It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have the very same problem! I didn't know this though till I turned 20 , I am now 21, I got off the pill to lose some weight and 3 months after being off of it I started getting acne! I had never had a skin problem in my life! So now I am back on the pill but this time I am am on Yasmin( the first time I was on Alesse). It has cleared up my skin really well and now I know I will never get off the pill until it is time to have kids. My periods have never been irregular on or off the pill though. Doctors say it is safe to take the pill for long periods of time. In fact is cuts the risk for ovarion cancer in half. I don't think that you are destroying your fertility. By the way, how old are you? I don't really know if 10 years is too long. I wish some more women would post replies so that I could see more opinions on this because I have the same problem and it sucks!





All times are GMT -7. The time now is 11:06 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!